Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 12

International Journal of Pure Mathematical Sciences

Volume 12
See as eBook
The product has been placed in your shopping Cart.
P. 1

An Exact Solution of Modified KdV (mKdV) Equation as a Reduction of Self-Dual Yang-Mills Theory

Authors: Victor Christianto

Citation: V. Christianto "An Exact Solution of Modified KdV (mKdV) Equation as a Reduction of Self-Dual Yang-Mills Theory", The Bulletin of Society for Mathematical Services and Standards, Vol. 12, pp. 1-3, 2014

P. 4

An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture

Authors:

Citation: "An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture", The Bulletin of Society for Mathematical Services and Standards, Vol. 12, pp. 4-9, 2014

P. 10

Blow-Up Phenomena and Global Existence to a Weakly Dissipative Shallow Water Equation

Authors: Jiang Bo Zhou, Jun De Chen, Wen Bing Zhang

Citation: J. B. Zhou et al., "Blow-Up Phenomena and Global Existence to a Weakly Dissipative Shallow Water Equation", The Bulletin of Society for Mathematical Services and Standards, Vol. 12, pp. 10-20, 2014

P. 21

The Proof of the Beal’s Conjecture

Authors:

Citation: "The Proof of the Beal’s Conjecture", The Bulletin of Society for Mathematical Services and Standards, Vol. 12, pp. 21-28, 2014